Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

i was took off the depo provera shot about 2

i was took off the depo provera shot about 2 months ago.. i had unprotected sex. about 4 days later i started my period. my boyfriend did not cum inside of me but i am still scared. my period is very heavy. my breast are really sore and my stomach has craped bad. any tips to calm me down of should i go to the dr?
Fri, 6 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i took depo provera then righ5 after i took an antibiotic, will the shot quit working & is there a chance i can get pregnant?

Loading Online Doctors....